Banach Journal of Mathematical Analysis

Extrapolation theorems for (p,q)-factorable operators

Orlando Galdames-Bravo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The operator ideal of (p,q)-factorable operators can be characterized as the class of operators that factors through the embedding Lq'(μ)Lp(μ) for a finite measure μ, where p,q[1,) are such that 1/p+1/q1. We prove that this operator ideal is included into a Banach operator ideal characterized by means of factorizations through rth and sth power factorable operators, for suitable r,s[1,). Thus, they also factor through a positive map Ls(m1)*Lr(m2), where m1 and m2 are vector measures. We use the properties of the spaces of u-integrable functions with respect to a vector measure and the uth power factorable operators to obtain a characterization of (p,q)-factorable operators and conditions under which a (p,q)-factorable operator is r-summing for r[1,p].

Article information

Source
Banach J. Math. Anal., Volume 12, Number 2 (2018), 497-514.

Dates
Received: 11 July 2017
Accepted: 19 October 2017
First available in Project Euclid: 7 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1520413213

Digital Object Identifier
doi:10.1215/17358787-2017-0059

Mathematical Reviews number (MathSciNet)
MR3779725

Zentralblatt MATH identifier
06873512

Subjects
Primary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]
Secondary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Keywords
operator ideal $(p,q)$-factorable operator pth power factorable operator vector measure

Citation

Galdames-Bravo, Orlando. Extrapolation theorems for $(p,q)$ -factorable operators. Banach J. Math. Anal. 12 (2018), no. 2, 497--514. doi:10.1215/17358787-2017-0059. https://projecteuclid.org/euclid.bjma/1520413213


Export citation

References

  • [1] O. Blasco, J. M. Calabuig, and E. A. Sánchez-Pérez, $p$-variations of vector measures with respect to vector measures and integral representation of operators, Banach J. Math. Anal. 9 (2015), no. 1, 273–285.
  • [2] J. M. Calabuig, O. Delgado, and E. A. Sánchez-Pérez, Factorizing operators on Banach function spaces through spaces of multiplication operators, J. Math. Anal. Appl. 364 (2010), no. 1, 88–103.
  • [3] G. P. Curbera, When $L^{1}$ of a vector measure is an AL-space, Pacific J. Math. 162 (1994), no. 2, 287–303.
  • [4] A. Defant, Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces, Positivity 5 (2001), no. 2, 153–175.
  • [5] A. Defant and K. Floret, Tensor Norms and Operator Ideals, North-Holland Math. Stud. 176, North-Holland, Amsterdam, 1993.
  • [6] J. Diestel, H. Jarchow, and A. Tonge, Absolutely Summing Operators, Cambridge Stud. Adv. Math. 43, Cambridge Univ. Press, Cambridge, 1995.
  • [7] J. Diestel and J. J. Uhl, Jr., Vector Measures, Math. Surveys Monogr. 15, Amer. Math. Soc., Providence, 1977.
  • [8] O. Galdames-Bravo and E. A. Sánchez-Pérez, Optimal range theorems for operators with $p$th power factorable adjoints, Banach J. Math. Anal. 6 (2012), no. 1, 61–73.
  • [9] O. Galdames-Bravo and E. A. Sánchez-Pérez, Factorizing kernel operators, Integral Equations Operator Theory 75 (2013), no. 1, 13–29.
  • [10] S. Kwapień, “On operators factorizable through $L_{p}$ space” in Actes du Colloque d’Analyse Fonctionnelle (Bordeaux, 1971), Bull. Soc. Math. France 100, Soc. Math. France, Paris, 1972, 215–225.
  • [11] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, II: Function Spaces, Ergeb. Math. Grenzgeb. (3) 97, Springer, Berlin, 1979.
  • [12] B. Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces $L^{p}$, Astérisque 11, Soc. Math. France, Paris, 1974.
  • [13] S. Okada, W. J. Ricker, and L. Rodríguez-Piazza, Compactness of the integration operator associated with a vector measure, Studia Math. 150 (2002), no. 2, 133–149.
  • [14] S. Okada, W. J. Ricker, and L. Rodríguez-Piazza, Operator ideal properties of vector measures with finite variation, Studia Math. 205 (2011), no. 3, 215–249.
  • [15] S. Okada, W. J. Ricker, and E. A. Sánchez-Pérez, Optimal Domain and Integral Extension of Operators: Acting in Function Spaces, Oper. Theory Adv. Appl. 180, Birkhäuser, Basel, 2008.
  • [16] A. Pietsch, Operator Ideals, North-Holland Math. Libr. 20, North-Holland, Amsterdam, 1979.